journal6 ›› 2001, Vol. 22 ›› Issue (4): 14-18.

• Doctoral Forum • Previous Articles     Next Articles

The Best Appoximation of Anti-Skew-Symmetric Matrices on the Linear Manifold


  1. ( 1. Changsha Communications University, Changsha 410076, Hunan China;2.Hunan Computer College, Changsha 410012, Hunan China)
  • Online:2001-12-15 Published:2013-01-05

Abstract: The inverse problems of anti-skew-symmetric matrices on the linear mani fold is discussed. The expressions of the solutions to these problems are given. Some special cases of these problems are considered, and thus some results are obtained.

Key words: anti-skew-symmet ricmat rices, linear manifold, inverse problems of matrices, best approximation

WeChat e-book chaoxing Mobile QQ